# SDR C2XA00IA043

- Difficulty date: February 24, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16707
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4180 - AFTER LANDING, THE FLIGHT ATTENDANT REPORTED A HEAVY BURNING SMELL IN THE GALLEY AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A SHORTED HOT JUG CONNECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
